Found 16 Documents (Results 1–16)

Criteria of local in time regularity of the Navier-Stokes equations beyond Serrin’s condition. (English) Zbl 1154.35416

Rencławowicz, Joanna (ed.) et al., Parabolic and Navier-Stokes equations. Part 1. Proceedings of the confererence, Bȩdlewo, Poland, September 10–17, 2006. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 81, Pt. 1, 175-184 (2008).
MSC:  35Q30 35D10 35B65 76D05 76D03
Full Text: Link

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

Main Field